# SDR CA060320003

- Difficulty date: March 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 8,254 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: 1156100153
- Condition: Cracked
- Component: Torque Tube, Beech
- Component part number: 115610010325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACK FOUND ON IB SUPPORT BRACKET WHILE CARRYING OUT REPETITVE INSPECTION MSB 2145.  TORQUE TUBE REPLACED WITH NEW.  (TC NR 20060320003)
